| Catalog Number |
9-PDAP-03-04-L |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a amplatzer piccolo occluder 3 mm x 4 mm was selected for an implant.The pda minimal diameter was 3.4mm, the pda diameter at aortic ampulla was 3.5mm.The length of the pda was 7mm.The device was successfully implanted intraductal, no residual flow and no obstruction via transthoracic echocardiogram (tte).Post device release tte revealed device had embolized to left pulmonary artery with no obstruction and patient tolerated well with no hemodynamic changes.Device was snared and removed without consequence.The implanter believe the cause of embolization was possible duct spasm causing incorrect measurements.The physician then placed a amplatzer piccolo occluder 4mm x 2mm with good placement, no residual flow and no obstruction via tte.No patient consequences and no hemodynamic changes throughout procedure.Patient is stable,.
Additional Manufacturer Narrative
An event of device embolization to left pulmonary artery with no obstruction was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.A review of the ductal measurements as reported from the field was performed.Please note that per the sizing table in the instructions for use, artmt600061587 rev c, sizing chart t3, the recommended size device for provided measurements is 05-02 amplatzer piccolo occulder.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could potentially be related to the user not following the recommended sizing chart provided in the ifu.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
It was reported that on 02 april 2024, a amplatzer piccolo occluder 3 mm x 4 mm was selected for an implant.The pda minimal diameter was 3.4mm, the pda diameter at aortic ampulla was 3.5mm.The length of the pda was 7mm.The device was successfully implanted intraductal, no residual flow and no obstruction via transthoracic echocardiogram (tte).Post device release tte revealed device had embolized to left pulmonary artery with no obstruction and patient tolerated well with no hemodynamic changes.Device was snared and removed without consequence.The implanter believe the cause of embolization was possible duct spasm causing incorrect measurements.The physician then placed a amplatzer piccolo occluder 4mm x 2mm with good placement, no residual flow and no obstruction via tte.No patient consequences and no hemodynamic changes throughout procedure.Patient is stable.